(sigma;tau)-Generalized Power Series Over Zip and Weak Zip Rings

  • M. H. Fahmy
  • A. M. Hassanein
  • Mohamed Ahmed Farahat Department of Mathematics and Statistics, Faculty of Science, Taif University, Taif, El-Haweiah, Kingdom of Saudi Arabia (KSA). http://orcid.org/0000-0003-4731-7139
  • S. Kamal El-Din


In this paper we give a new class of extension rings called the (segma;taw)-generalized power
series ring with coecients in a ring R and exponents in a strictly ordered monoid
S which extends Ribenboim's and Ziembowski's constructions of generalized and skew generalized power series rings, respectively. The weak annihilator property of the (segma;taw)-generalized power series ring is investigated in this paper. We also show, under certain conditions, that the (segma;taw)-generalized power series ring is a right zip (weak zip) ring if and only if R is a right zip (weak zip) ring.

How to Cite
Fahmy, M. H., Hassanein, A. M., Farahat, M., & Kamal El-Din, S. (2017). (sigma;tau)-Generalized Power Series Over Zip and Weak Zip Rings. European Journal of Mathematical Sciences, 3(1), 14-31. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/226